Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014 (2014), Article ID 240263, 8 pages
http://dx.doi.org/10.1155/2014/240263
Research Article

New Indices for Refining Multiple Choice Questions

1Department of Mathematics, Institute of Applied Mathematics in Science and Engineering, University of Castilla-La Mancha, 13071 Ciudad Real, Spain
2Department of Medical Sciences, University of Castilla-La Mancha, 13071 Ciudad Real, Spain
3Medical Education Unit, University of Castilla-La Mancha, 13071 Ciudad Real, Spain

Received 8 September 2014; Accepted 7 December 2014; Published 23 December 2014

Academic Editor: Chin-Shang Li

Copyright © 2014 Mariano Amo-Salas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariano Amo-Salas, María del Mar Arroyo-Jimenez, David Bustos-Escribano, Eva Fairén-Jiménez, and Jesús López-Fidalgo, “New Indices for Refining Multiple Choice Questions,” Journal of Probability and Statistics, vol. 2014, Article ID 240263, 8 pages, 2014. doi:10.1155/2014/240263